Open Access
Translator Disclaimer
2014 An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions
A. Choque Rivero, Yu. I. Karlovich, V. A Yurko
Commun. Math. Anal. 17(2): 98-107 (2014).

Abstract

An inverse spectral problem is studied for Sturm-Liouville differential operators on hedgehog-type graphs with generalized matching conditions in the interior vertices and with Dirichlet boundary conditions in the boundary vertices. A uniqueness theorem of recovering potentials from given spectral characteristics is provided, and a constructive solution for the inverse problem is obtained.

Citation

Download Citation

A. Choque Rivero. Yu. I. Karlovich. V. A Yurko. "An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions." Commun. Math. Anal. 17 (2) 98 - 107, 2014.

Information

Published: 2014
First available in Project Euclid: 18 December 2014

zbMATH: 1380.34040
MathSciNet: MR3292962

Subjects:
Primary: 34A55, 34B07, 34B45, 47E05

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.17 • No. 2 • 2014
Back to Top